# SDR SWAA2023020991509

- Difficulty date: January 13, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM CABIN PASSENGER FLOOR STRUCTURE STA 303.9 LEFT WL 208.1 THRESHOLD INNER CORD HAS A CRACK<[01] REMOVED INNER CORD FROM STA. 277 TO 360 LBL 60' WL 208.1 AT CABIN PASSENGER FLOOR REF. B 737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] LATE ENTRY INSTALLED EWIS PROTECTION FROM STA 277 TO 360 LBL 60 WL 208.1 REF B 737 AMM 20-60-07-913-801;[04] LOCATED A DRILLED NEW INNER CORD PART # 654A0004 REFERENCE B737-700 SRM 51-40-05-0G-0;[05] VERIFIED STEP 3 AND 4 OK TO TREAT AND PRIME;[06] TREATED AND PRIMER HOLES AT INNER CORD REF. B737-700 AMM 51-21-72-370-804;[07] VERIFIED STEP 6;[08] OK TO INSTALL INNER CORD;[09] MIXED SEALANT BMS 5-95 AT 06:00 PM 01-18-2023 SQUEEZE OUT AT 02:00 AM 02-22-2023;[10] PARTIALLY INSTALLED 80% FASTENERS AT LEFT INNER CORD STA.277 TO 360 REF B737-700 SRM 51-40-02-0G-0;[11] VERIFIED STEP 9 AND 10;[12] COMPLETED FASTENERS INSTALLATION AT LEFT INNER CORD STA. 277 TO 360 REF. B737-700 SRM 51-40-02 AND DWG # 141A8110;[13] VERIFIED STEP 12.;[14] REMOVED EWIS PROTECTION AT CABIN PASSENGER FLOOR STRUCTURE LEFT INNER CORD STA. 277 TO 360 REF. B737-700 AMM 20-60-07-913-801;[15] VERIFIED STEP 14;[16] REMOVED AND REPLACED LEFT INNER CORD AT CABIN PASSENGER FLOOR STA.277 TO 360 REF B737-700 SRM 51-40-02-0G-0 DWG # 141A8110;[17] VERIFIED STEP 16
